Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 3, NWS Cleveland, OH

January 5, 2013

NWS Cleveland, OH issued this small craft advisory at Jan 5, 2013, 3:38 PM EST. It took effect at Jan 6, 2013, 4:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2013, 3:38 PM EST (20:38 UTC)
In effect from
Jan 6, 2013, 4:00 AM EST
Expired
Jan 7, 2013, 4:00 AM EST
In force
24 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WHUS71 KCLE 052038
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EST SAT JAN 5 2013

LEZ142>149-060445-
/O.NEW.KCLE.SC.Y.0003.130106T0300Z-130107T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
338 PM EST SAT JAN 5 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EST MONDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TONIGHT TO 15 TO
  25 KNOTS AND GENERATE WAVES OF 4 TO 6 FEET. WINDS WILL SHIFT TO
  THE NORTHWEST SUNDAY WITH THE PASSAGE OF A COLD FRONT AND MAY
  NEAR 30 KNOTS. WINDS AND WAVES WILL BEGIN TO DIMINISH LATE
  SUNDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
5 follow-up statements
771 
WHUS71 KCLE 060223
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
923 PM EST SAT JAN 5 2013

LEZ142>149-061030-
/O.EXT.KCLE.SC.Y.0003.130106T0900Z-130107T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
923 PM EST SAT JAN 5 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO 4 AM
EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM SUNDAY TO
4 AM EST MONDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE LATE TONIGHT TO
  15 TO 25 KNOTS AND INCREASE WAVES TO 3 TO 5 FEET. WINDS WILL
  SHIFT TO THE WEST SUNDAY WITH THE PASSAGE OF A COLD FRONT AND
  INCREASE TO 20 TO 30 KNOTS. WAVES WILL BUILD TO 5 TO 8 FEET. WINDS
  AND WAVES WILL BEGIN TO DIMINISH LATE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
044 
WHUS71 KCLE 060803
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
303 AM EST SUN JAN 6 2013

LEZ142>149-061615-
/O.CON.KCLE.SC.Y.0003.130106T0900Z-130107T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
303 AM EST SUN JAN 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS
  TODAY SHIFTING TO THE WEST IN THE AFTERNOON. WAVES WILL BUILD
  TO 4 TO 6 FEET. WINDS AND WAVES WILL BEGIN TO DIMINISH LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
100 
WHUS71 KCLE 061430
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 AM EST SUN JAN 6 2013

LEZ142>149-062200-
/O.CON.KCLE.SC.Y.0003.000000T0000Z-130107T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
930 AM EST SUN JAN 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 
  KNOTS TODAY SHIFTING TO THE WEST IN THE AFTERNOON. WAVES WILL 
  BUILD TO 4 TO 7 FEET. WINDS AND WAVES WILL BEGIN TO DIMINISH 
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
887 
WHUS71 KCLE 062023
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
323 PM EST SUN JAN 6 2013

LEZ142>149-070500-
/O.CON.KCLE.SC.Y.0003.000000T0000Z-130107T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
323 PM EST SUN JAN 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL SHIFT TO
  THE NORTHWEST EARLY THIS EVENING AND DIMINISH TO 10 TO 15 KNOTS
  OVERNIGHT. WAVES OF 4 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET
  OVERNIGHT. WIND AND WAVES WILL FURTHER DIMINISH EARLY MONDAY
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
528 
WHUS71 KCLE 070234
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
934 PM EST SUN JAN 6 2013

LEZ142>144-070345-
/O.CAN.KCLE.SC.Y.0003.000000T0000Z-130107T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
934 PM EST SUN JAN 6 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES ARE DROPPING BELOW SMALL CRAFT CRITERIA.

$$

LEZ145>149-070900-
/O.CON.KCLE.SC.Y.0003.000000T0000Z-130107T0900Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
934 PM EST SUN JAN 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH
  TO 10 TO 15 KNOTS OVERNIGHT. WAVES OF 5 TO 7 FEET WILL SUBSIDE
  TO 2 TO 4 FEET BY THE LAST FEW HOURS OF THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 2:59 PM EST, 39 minutes earlier.

Area forecast discussion, Jan 5, 2:59 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
259 PM EST SAT JAN 5 2013

.SYNOPSIS...
HIGH PRESSURE OVER THE OHIO VALLEY WILL SHIFT TO THE EAST COAST
TONIGHT AHEAD OF A WEAK AREA OF LOW PRESSURE THAT WILL MOVE EAST
ACROSS THE GREAT LAKES REGION THROUGH SUNDAY. HIGH PRESSURE WILL
RETURN FOR THE EARLY PART OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
CLOUDS HAVE LEFT AND RETURNED TODAY. THERE IS JUST A SMALL SLIVER
OF NE OH AND NW PA STILL ENJOYING SOME SUNSHINE THIS AFTERNOON.
MODELS CONTINUE TO DOWNPLAY PRECIP OVERNIGHT AND SUNDAY. A SURFACE
LOW OVER NORTHERN WI WILL TRACK EAST ACROSS THE LAKES TONIGHT INTO
SUNDAY. MOST OF THE WARM AIR ADVECTION PRECIP AHEAD OF THE SYSTEM
IS NOW FORECAST TO BE MAINLY NORTH OF THE AREA TONIGHT. SOME LIGHT
SNOW SHOULD DEVELOP OVER NW OH THIS EVENING AND THEN EXPAND
EASTWARD OVERNIGHT. QPF AMOUNTS WILL BE VERY SMALL AND NO MORE
THAN A COUPLE OF TENTHS OF SNOWFALL IS LIKELY BY 12Z. MOST OF THIS
WILL BE AT THE NORTHERN END OF THE AREA AND EXPECT MUCH OF THE
SOUTHERN END OF THE FORECAST AREA TO REMAIN DRY. WRAP AROUND
MOISTURE BEHIND THE LOW WILL BRING BETTER CHANCES FOR LIGHT SNOW
ON SUNDAY. AT SOME POINT DURING THE DAY SUNDAY...MOST OF THE AREA
SHOULD SEE AT LEAST A BURST OF SNOW. BEST CHANCES FOR THIS WILL BE
TO THE EAST OF KCLE. 850 MB TEMPS WILL DIP TO AROUND NEG 8 BY THE
END OF THE DAY SO SOME ENHANCEMENT FROM LAKE ERIE IS POSSIBLE IN
THE SNOWBELT. AGAIN...QPF AMOUNTS WILL GENERALLY BE UNDER A TENTH
OF AN INCH. MOST OF THE AREA WILL SEE NO MORE THAN A DUSTING WITH
WITH PERHAPS TWO OR THREE INCHES IN PREFERRED AREAS. BY MID
AFTERNOON THE THREAT FOR SNOW WILL BE OVER IN THE WEST AND A FEW
PEAKS OF SUNSHINE ARE POSSIBLE BEFORE THE END OF THE DAY. 850 MB
TEMPS ACTUALLY WARM THE FIRST HALF OF THE NIGHT SO TEMPS SHOULD
NOT FALL OFF ALL THAT MUCH OVERNIGHT. SEASONABLE TEMPS ARE
EXPECTED FOR SUNDAY WITH THE SNOW.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
LINGERING SNOW SHOWERS ARE POSSIBLE INTO SUNDAY EVENING BUT
STRONG RIDGING IS EXPECTED OVERNIGHT. THE 850 MB RIDGE WILL BE
EAST OF THE AREA BY DAYBREAK MONDAY ENDING THE THREAT FOR
ADDITIONAL SNOW. ACCUMS SUNDAY NIGHT WILL AGAIN BE LIGHT. FURTHER
WEST...RAPID DRYING WILL OCCUR AS THE HIGH APPROACHES. EXPECT
SKIES TO RAPIDLY CLEAR OUT. THE HIGH WILL SHIFT TO THE EAST COAST
ON MONDAY HELPING TO MAINTAIN A WARM SW FLOW. THERE SHOULD BE
ABUNDANT SUNSHINE BOTH MONDAY AND TUESDAY. TEMPS EACH SUCCESSIVE
DAY WILL BE A COUPLE DEGREES WARMER THAN THE DAY BEFORE. BY THE
END OF THE PERIOD WE SHOULD BE MELTING SOME SNOW DURING THE
DAYLIGHT HOURS. HAVE USED A BLEND OF GUIDANCE TEMPS DURING THE
PERIOD.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
A NORTHERN STREAM SYSTEM WILL BE EXITING EARLY WEDNESDAY WITH HIGH
PRESSURE OF PACIFIC ORIGIN BUILDING ACROSS THE OHIO VALLEY.
DIFFERENCES APPEAR WITH THE SOUTHERN STREAM SYSTEM FOR THURSDAY INTO
FRIDAY AND THIS IS NO DIFFERENT THAN THE PREVIOUS RUN. MODELS ARE
OUT OF PHASE WITH EACH OTHER IN THE WAY THEY HANDLE THIS SYSTEM.
WILL CHANGE LITTLE FOR THE EXTENDED AND CONTINUE TO BRING BETTER
MOISTURE AND PRECIP CHANCES ACROSS THE AREA THURSDAY INTO THURSDAY
NIGHT. THIS SYSTEM WILL BE A WARM ONE AND THE PRECIP TYPE WILL BE
RAIN. TEMPERATURES WILL CLIMB INTO THE 40S BY FRIDAY. IF THE
NEXT SYSTEM IS AS SLOW AS THE GFS SUGGESTS...SATURDAY HAS THE
POTENTIAL TO BE REALLY NICE. WILL BE SOMEWHAT CONSERVATIVE WITH TEMP
ON SATURDAY AND INCLUDE SOME PRECIP CHANCES AS THE ECMWF SUGGESTS
WITH AN EARLIER FRONTAL PASSAGE.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
STRATUS DECK MAKING GOOD PROGRESS EXITING THE AREA...ONLY FAR NE
OH/NW PA LEFT TO SCATTER AND CLEAR THE LOWER DECK OUT. ONLY
MID/HIGH CLOUDS FOR THE REST OF THE AFTERNOON. MVFR CONDITIONS
RETURN TONIGHT AS A SYSTEM CROSSES THE GREAT LAKES. BEST SNOW
CHANCES FOR TONIGHT APPEAR TO BE FOCUSED ACROSS MI...SO HAVE CUT
BACK ON THE SN MENTION IN THE TAFS EXCEPT FOR TOL/CLE/ERI TONIGHT.
MFD/YNG/CAK IN ADDITION TO CLE AND ERIE HAVE BETTER CHANCES
SUNDAY WITH THE PASSAGE OF THE COLD FRONT AND SOME FLOW OFF THE
LAKE. LAKE INFLUENCE MINIMAL WITH LAKE AND 5KFT TEMPERATURE
DIFFERENCE NOT THAT GREAT. NOT MUCH SNOW WITH THIS SYSTEM AT ALL.
WINDS WILL BE ELEVATED AT BETWEEN 10 AND 15 KNOTS THROUGH THE 24
HR TAF PERIOD.

OUTLOOK...NON VFR LIKELY SUNDAY THROUGH SUNDAY NIGHT.

&&

.MARINE...
WIND AND WAVES WILL BE INCREASING AGAIN TONIGHT SO WILL HAVE TO HAVE
THE SMALL CRAFT ADVISORY. SYSTEM MOVING ACROSS THE GREAT LAKES
TONIGHT AND WITH IT WILL BE AN INCREASE IN WIND...WITH SOUTHWEST
WINDS SHIFTING TO THE NORTHWEST SUNDAY AFTERNOON. HIGH PRESSURE
QUICKLY BUILDS IN BEHIND IT AND LAKE WILL LIKELY CALM BY MONDAY
MORNING. HIGH SHIFTS EAST TUESDAY AND ANOTHER LOW/FRONT CROSSES THE
GREAT LAKES WEDNESDAY. THERE MAY BE MARGINAL SMALL CRAFT CONDITIONS
WITH THIS SYSTEM.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Jan 5, 3:49 AM EST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
349 AM EST SAT JAN 5 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060900-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
349 AM EST SAT JAN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-060900-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
349 AM EST SAT JAN 5 2013

...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-060900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
349 AM EST SAT JAN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 9:43 PM ESTGale WarningCLE5 hr
Jan 4, 9:43 PM ESTLow Water AdvisoryCLE9 hr

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.